# SDR AALA20090417TUL04

- Difficulty date: April 6, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 24,649 hours, 10,139 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN STATION 272 BETWEEN STRINGER 5 LEFT AND 6 LEFT.  REPAIRED PER SRM 53-00-01-2R, REPAIR 3 AND EA B737-53-006035.
